Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Cold sweats, nausea, diarrhoea, frequent urination, heartburn. Cause for the symptoms?

2 hours ago I was sitting outside suddenly I got cold sweats, follwed by nausea and diarrhea . I have drank 2 bottles of water thinking it was dehydration and took my blood pressure it was 138/90. I sat down for last 20 to 30 minutes. I no longer have cold sweats and my blood pressure is now 139/79 BUT I have been to the bathroom to urinate 3x now in less than an hour and have heartburn . What on earth is going on with me today?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
History noted. Just relax please. Last food you have consumed did not suite your stomach. Its food poisoning. Its good that you consumed adequate water, kindly continue the same. Don't stop your diarrhoea by taking some medications. The heartburn is the result of the indigested materials in your stomach. Take a tablet of antacid. Kindly consume a light diet for a day. Take complete rest. If you develop fever consult your physician in person for check up and antibiotics.
Good day.
Answered: Wed, 22 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor